The Genus of Space Curves.
Mathematische Annalen, Tome 249 (1980), pp. 191-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__249_163401,
author = {Joe Harris},
title = {The {Genus} of {Space} {Curves.}},
journal = {Mathematische Annalen},
pages = {191--204},
year = {1980},
volume = {249},
zbl = {0449.14006},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163401/}
}
Joe Harris. The Genus of Space Curves.. Mathematische Annalen, Tome 249 (1980), pp. 191-204. http://geodesic.mathdoc.fr/item/MAN_1980__249_163401/